Econometrica: Jan 2006, Volume 74, Issue 1

Efficiency of Large Double Auctions

https://doi.org/10.1111/j.1468-0262.2006.00649.x
p. 47-92

Martin W. Cripps, Jeroen M. Swinkels

We consider large double auctions with private values. Values need be neither symmetric nor independent. Multiple units may be owned or desired. Participation may be stochastic. We introduce a very mild notion of “a little independence.” We prove that nontrivial equilibria of auctions that satisfy this notion are asymptotically efficient. For any α>0, inefficiency disappears at rate 1/n.

Log In To View Full Content

Back